# SDR SWAA2019060433296

- Difficulty date: May 17, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 56,261 hours, 32,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727d-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TRACK FASTENER HOLES AND UPPER SURFACES CORRODED BETWEEN BS. 727D TO BS. 767, LBL 8. / R&R TRACK IAW SRM AND DWG.
